# SDR DL73K011320

- Difficulty date: August 12, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 40,978 hours, 32,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REP - LOUD SQUEAL FROM L1 ENTRY DOOR UPPER HINGE AREA. FOUND UPPER HINGE/SEAL FLOATING BRACKET HINGE PIN OFF . REINSTALLED PIN AND HINGE. PRESS A/C TO 4.5 DIFF PRESS CKS OK
